RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 5, Pages 1015–1022 (Mi smj2474)  

On the uniform convergence of the greedy algorithm in a generalized Walsh system

S. A. Episkoposyan

State Engineering University of Armenia, Yerevan, Armenia

Abstract: We consider the problems of the uniform convergence of the greedy algorithm in the generalized Walsh system $\Psi_a$, $a\ge2$, after correcting a function on a set of small measure.

Keywords: generalized Walsh system, Fourier coefficients, uniform convergence, greedy algorithm.

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:5, 810–816

Bibliographic databases:

UDC: 517.51
Received: 25.10.2012

Citation: S. A. Episkoposyan, “On the uniform convergence of the greedy algorithm in a generalized Walsh system”, Sibirsk. Mat. Zh., 54:5 (2013), 1015–1022; Siberian Math. J., 54:5 (2013), 810–816

Citation in format AMSBIB
\Bibitem{Epi13}
\by S.~A.~Episkoposyan
\paper On the uniform convergence of the greedy algorithm in a~generalized Walsh system
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 5
\pages 1015--1022
\mathnet{http://mi.mathnet.ru/smj2474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3154799}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 5
\pages 810--816
\crossref{https://doi.org/10.1134/S0037446613050066}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326118800006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886631940}


Linking options:
  • http://mi.mathnet.ru/eng/smj2474
  • http://mi.mathnet.ru/eng/smj/v54/i5/p1015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:140
    Full text:41
    References:27
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019